# SDR ASAA2015073112872

- Difficulty date: July 31, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75014
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TEE CAP CORRODED BS 787-BS 847, RBL 9.  ACFT GROUNDED. R & R EXISTING REPAIR SECTION OF FLOOR SUPPORT RAIL REF SRM 53-00-53 -2R-3.  REMOVED DOT REPAIR IS COMPLIANT WITH ATTACHED REPAIR DATA AND APPLICAPLE TO DISCREPANCY LOCATION.
